# SDR SWAA2018092425421

- Difficulty date: August 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP CRACKED BETWEEN BS 289 TO BS 294, WL 208.  R&R CLIP IAW SRM & DWG.
